Rearrangement inequalities on semisimple Lie groups

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)739-758
Number of pages20
JournalMathematische Annalen
Issue number4
StatePublished - Aug 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rearrangement inequalities on semisimple Lie groups'. Together they form a unique fingerprint.

Cite this